MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista de pediatrie, obstetrica si ginecologie. Pediatria · 1989

[A severe dystonic reaction in acute Torecan poisoning].

Lupu V, Gheragosian G

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Phenothiazines are a widely used group of drugs for medical practice. Some of them, including Torecan, may induce dystonic reactions of severe aspect which may lead to errors of diagnosis. Although in the paediatric practice this drug is but seldom used the possibility of intoxications exists when it is used without a medical prescription. The authors present two cases where neurological manifestations occurred, as severe, dystonic phenomena, that had a favourable evolution, under adequate therapy.

Для цитирования: Lupu V, Gheragosian G. [A severe dystonic reaction in acute Torecan poisoning].. Revista de pediatrie, obstetrica si ginecologie. Pediatria. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.